# SDR DALA12009303271

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FWD UTILITY AREA FR 20 FLOOR SUPPORT -Y765 HAS CORROSION.  BLENDED CORROSION IAW SRM 51-74-00.L=2.0 W=1.060 D=0.079.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
